I have been suffering from aches and pain in my right leg just below the knee. It not only hurts in the evening when i am sleeping but it also hurts during the day. Mainly after alot of walking. I know it sounds like it could just be leg cramps but it hurts even if i haven't done alot of activity during the day. I feel like i have to stretch it out all the time and have my husband rub on it for me. At times it almost feels like a deep bruise. does anyone think it could be some type of side effect from the meds?
my hubby took this meds for depression and bipolar, they did cause not only leg pain but restlessness he felt like he had to move all the time and his leggs just kept going, sadly this was part of the not so good side effects check with your doctor, his leg hurts bc he had a blod clot!
I don't know... but now that I have seen your question I realize that I have quite frequent lower leg cramps which I have just associated to exercise or sleep position. I have not had them in the past very often before taking effexor. Good question... I hope someone else responds.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2009 • 4 answers
Posted 20 Sep 2012 • 3 answers
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
Posted 11 Feb 2013 • 5 answers
Posted 5 Nov 2013 • 4 answers
Posted 22 Oct 2016 • 9 answers